Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The first Betti numbers of certain locally trivial fibre spaces


Author: Bill Watson
Journal: Bull. Amer. Math. Soc. 78 (1972), 392-393
MSC (1970): Primary 55F05
DOI: https://doi.org/10.1090/S0002-9904-1972-12911-2
MathSciNet review: 0290293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Eells, Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 # 1603. MR 164306
  • 2. A. Lichnerowicz, Applications harmoniques et variétés Kähleriennes, Sympos. Math. (INDAM, Rome, 1968/69), vol. 3, Academie Press, London, 1970, pp. 341-402. MR 41 #7598. MR 262993
  • 3. B. Watson, Manifold maps which commute with the Laplacian on p-forms (submitted for publication).
  • 4. B. Watson, δ-commuting maps and Betti numbers (submitted for publication).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F05

Retrieve articles in all journals with MSC (1970): 55F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12911-2

American Mathematical Society